# SDR DALA2025040302494

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON RETAINER OF LH SLIDING WINDOW CUTOUT. SUMMARY OF NRC 00878: CRACK ON RETAINER OF LH SLIDING WINDOW CUTOUT WAS REPAIRED PER ER/A 624944-14 REV ORIG SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-624944 ADDED FOR AC 9547. (LP #0891407)
